Title: Parametric studies in elastic stability of nonconservative beams
Authors: Nánási, Tibor
Citation: Applied and Computational Mechanics. 2007, vol. 1, no. 2, p. 565-570.
Issue Date: 2007
Publisher: University of West Bohemia
Document type: článek
URI: http://www.kme.zcu.cz/acm/old_acm/full_papers/acm_vol1no2_p067.pdf
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: elastická stabilita;nosníky;matematické modelování
Keywords in different language: elastic stability;beams;mathematical modelling
Abstract: In this paper the nonconservative Beck`s column loaded with follower compressive force is generalized by introduction of the possibility to be subjected to subtangential follower force with excentric point of action. For corresponding boundary eigenvalue problem the frequency equation is derived. Results of parametric studies are presented for the lowest eigencurves, which describe the relation between the compressive load magnitude and the eigenfrequencies and indicate whether stability loss by divergence or by flutter occurs.
Rights: © 2007 University of West Bohemia. All rights reserved.
Appears in Collections:Volume 1, number 2 (2007)
Volume 1, number 2 (2007)

Files in This Item:
File Description SizeFormat 
acm_vol1no2_p067.pdf4,42 MBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/1947

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.